MathSciNet Relay Station
MathSciNet bibliographic data
MR1971493 11R33 (11R42)
Bley, W. Numerical evidence for a conjectural generalization of Hilbert's Theorem 132. With an appendix by D. Kusnezow. LMS J. Comput. Math. 6 (2003), 68–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement